5 doctors weighed in:
Is there any way to decrease levels of thyroid stimulating immunoglobulins (tsi)?
5 doctors weighed in

Dr. Dan Fisher
Internal Medicine
2 doctors agree
In brief: Antithyroid meds
Tsi may be decreased with antithyroid meds, but they generally return with cessation right along with symptoms.
Levels rise and peak 4 months after radioactive ablation but then decline long term. The treatment of grave's dz remains radioactive iodine ablation, antithyroid medications and in some cases surgery.

In brief: Antithyroid meds
Tsi may be decreased with antithyroid meds, but they generally return with cessation right along with symptoms.
Levels rise and peak 4 months after radioactive ablation but then decline long term. The treatment of grave's dz remains radioactive iodine ablation, antithyroid medications and in some cases surgery.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Dr. Mila McManus
Family Medicine
In brief: Possibly
Hyperthyroidism is a completely different animal than hypothyroidism.
Generally it requires medication or surgery or radiation. Treating hyperthyroidism naturally takes commitment with dietary changes, vitamins, detoxification, etc. You can also try a homeopathic remedy called thyrosoothe.

In brief: Possibly
Hyperthyroidism is a completely different animal than hypothyroidism.
Generally it requires medication or surgery or radiation. Treating hyperthyroidism naturally takes commitment with dietary changes, vitamins, detoxification, etc. You can also try a homeopathic remedy called thyrosoothe.
Dr. Mila McManus
Dr. Mila McManus
Thank
Dr. Richard Shewbridge
Internal Medicine - Endocrinology
In brief: Give it time.
Thyroid stimulating immunoglobulins (tsi) are the underlying cause of graves disease, the most common form of hyperthyroidism.
When controlled with medication for long periods of time (1-2 years), tsi levels can gradually decrease or disappear. This occurs in less than 50% of patients, unfortunately. Medications to suppress tsi's cause more harm than good (by suppressing the immune system).

In brief: Give it time.
Thyroid stimulating immunoglobulins (tsi) are the underlying cause of graves disease, the most common form of hyperthyroidism.
When controlled with medication for long periods of time (1-2 years), tsi levels can gradually decrease or disappear. This occurs in less than 50% of patients, unfortunately. Medications to suppress tsi's cause more harm than good (by suppressing the immune system).
Dr. Richard Shewbridge
Dr. Richard Shewbridge
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors